# SDR UPS07549202

- Difficulty date: January 30, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 23,170 hours, 6,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 EXTERIOR FUSELAGE SKIN HAS A DENT AT STR 7R, BS 751.  REPAIRED DENT IN EXTERIOR FUSE SKIN BS 751, STR 7R, IAW SRM 53-00-01-2 -2R.
